# SDR DALA2024110810754

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N921DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63532
- Aircraft time: 16,310 hours, 6,539 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SHIP 3921 -ATB- AIRCRAFT RETURNED TO SJC DUE TO BIRDSTRIKE TO THE RIGHT ENGINE WITH ASSOCIATED ENGINE VIB DURING TAKEOFF. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. FOUND 3 BENT FAN BLADES AND DAMAGED PLATFORMS. REPLACING 3 BLADE PAIRS AND 4 PLATFORMS.
